# SDR UALA2012080204145

- Difficulty date: July 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 43,282 hours, 5,227 cycles
- Engine: Pwa PW4090
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 161W10201SB42
- Part serial: PBF038
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MLG OVERHAUL, CORROSION PITS DISCOVERED ON MLG LOWER ACTUATOR PIN'S LARGE OD SURFACE, BEYOND LIMITS.  PART HAS BEEN SCRAPPED.
